# SDR AALA200802422A

- Difficulty date: October 28, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 55,288 hours
- Engine: Rroyce RB211535E4
- Engine time: 1,831 hours
- System (JASC): 7932 · Engine Oil Quantity
- Part: Drive Shaft
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MIA INFLIGHT - NR 1 ENGINE OIL PRESSURE ND QUANTITY LOSS DURING CRUISE.  CREW SHUT DOWN NR 1 ENGINE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 50 MINUTES.  REPLACED NR 1 ENGINE ON 28 OCT AT MIA DUE TO LEAK FROM RADIAL DRIVE SHAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
